Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Hurt with nail, went inside foot, looks like blister, hard. What can be done?

I stood on a nail about a year sgo and it still hurts when i walk around on hard floors with no shoes on i think im up to date with the tetness, i have a scare on the bottem off my foot were it entred but it looks more like a blister but is hard.
It still gives me grei after this long just wondered if i could do anything to stop it?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
AT the site of entry of nail,the skin layers might have damaged and became hard.
Sometimes,CORN will be formed at the sites.
Tetanus injection prevents Tetanus disease which has to be taken 1-2 days after trauma.Tetanus disease will be manifested 10 days after trauma.As one year has passed,Tetanus will not occur.
You can get the hard thing excised under local anaesthesia.
Nothing to worry
Wish you good health
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor